Alert archive / Maryland / Coastal Flood Advisories in 2011
Coastal Flood Advisory 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at May 11, 2011, 9:00 AM EDT for 5 counties in Maryland. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2011, 9:00 AM EDT (13:00 UTC)
- Expired
- May 11, 2011, 2:20 PM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
385 WHUS41 KPHI 111300 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 AM EDT WED MAY 11 2011 MDZ008-012-015-019-020-112000- /O.NEW.KPHI.CF.Y.0013.110511T1300Z-110511T2000Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 900 AM EDT WED MAY 11 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. DUE TO PERSISTENT NORTHEASTERLY FLOW ALONG THE COAST, WATER LEVELS WILL REMAIN HIGH TODAY ALONG THE SHORE OF CHESAPEAKE BAY AND AREAS OF MINOR TIDAL FLOODING ARE EXPECTED. HIGH TIDE WILL OCCUR AROUND 1100 AM AT CAMBRIDGE AND AROUND 200 PM AT TOLCHESTER BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ ROBERTSON
1 follow-up statement
040 WHUS41 KPHI 111820 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 220 PM EDT WED MAY 11 2011 MDZ008-012-015-019-020-111930- /O.CAN.KPHI.CF.Y.0013.000000T0000Z-110511T2000Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 220 PM EDT WED MAY 11 2011 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. WATER LEVELS ARE FALLING ALONG THE EASTERN SHORE OF MARYLAND, BUT WILL LIKELY REMAIN ELEVATED THE NEXT FEW DAYS AND MAY APPROACH MINOR TIDAL FLOODING LEVELS DURING SUBSEQUENT HIGH TIDE CYCLES. $$ ROBERTSON
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at May 11, 5:04 AM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, May 11, 5:04 AM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 504 AM EDT WED MAY 11 2011 .SYNOPSIS... AN EXTENSION OF HIGH PRESSURE ANCHORED OVER SOUTHEASTERN CANADA WILL CONTINUE TO BE OVER OUR AREA THROUGH FRIDAY. AS THIS HIGH SHIFTS EAST OF OUR AREA LATE FRIDAY, A WEAK COLD FRONT IS FORECAST TO SETTLE THROUGH OUR REGION FROM SOUTH TO NORTH INTO EARLY SATURDAY. AN AREA OF LOW PRESSURE IS FORECAST TO SLOWLY MOVE THROUGH THE OHIO VALLEY SATURDAY AND SUNDAY, THEN INTO THE SOUTHEASTERN STATES MONDAY AND TUESDAY. THIS WILL KEEP A FRONTAL BOUNDARY NOT TO FAR TO OUR SOUTH AND EAST SATURDAY THROUGH TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A 06Z SURFACE ANALYSIS PLACED HIGH PRESSURE CENTERED NORTH OF MAINE WITH AN EXTENSION DOWN INTO THE NORTHERN MID ATLANTIC REGION. A FRONTAL BOUNDARY WAS DRAPED FROM SOUTH CAROLINA NORTHWESTWARD TO INDIANA THEN BACK TO LOW PRESSURE IN NORTH DAKOTA. ANOTHER LOW WAS IN EASTERN COLORADO. AN UPPER AIR ANALYSIS SHOWED A DEEP TROUGH IN THE WEST WITH A RIDGE FROM THE LOWER MISSISSIPPI VALLEY TO THE GREAT LAKES THEN A LARGE TROUGH OFF THE EAST COAST. A 300 MB JET WAS FROM NEW MEXICO TOWARD THE NORTHERN PLAINS, WITH ANOTHER SEGMENT FROM EASTERN CANADA TO ALONG THE MID ATLANTIC COAST. AN AREA OF 850 MB WAA WAS UP THE OHIO VALLEY. THE BLOCKING PATTERN CONTINUES WITH A LARGE STORM MEANDERING IN THE WESTERN ATLANTIC AND A RIDGE NOT THAT FAR TO OUR WEST. THE UPPER-LEVEL RIDGE IS HELPING TO MAINTAIN A SURFACE HIGH UP ACROSS SOUTHEASTERN CANADA, WHICH THEN HAS A WEAK EXTENSION DOWN INTO THE MID ATLANTIC REGION. WHILE OUR WEATHER TODAY WILL BE DOMINATED BY THE WEAK SURFACE HIGH REFLECTION, WE ALSO WILL HAVE SOME INFLUENCE FROM THE LARGE STORM WELL EAST OF OUR AREA. THE FLOW AROUND THIS STORM WILL MAINTAIN A NORTHEASTERLY FLOW, WHICH WILL PULL A LITTLE MORE MOISTURE ACROSS THE AREA TODAY ESPECIALLY CLOSER TO THE COAST. THE FORECAST SOUNDINGS INDICATE THAT STRATOCUMULUS ROTATING SOUTHWESTWARD ON THE WESTERN FLANK OF THE OCEAN STORM WILL CROSS MAINLY THE COASTAL AREAS FOR A TIME TODAY. THEREFORE, WE INCREASED THE CLOUD COVER SOME HERE ALTHOUGH CONFIDENCE IS ABOUT AVERAGE. FARTHER INLAND, THERE SHOULD BE SOMEWHAT LESS OF AN INFLUENCE FROM THE OCEAN FLOW. A SHORT WAVE SLIDING SOUTHEASTWARD AROUND THE SHARPENING RIDGE NOT TO FAR TO OUR WEST APPEARS TO HAVE TEAMED UP WITH SUSTAINED LOW-LEVEL WAA TO MAINTAIN CONVECTION AND AN MCS. THIS ACTIVITY CONTINUES TO SLIDE SOUTHEASTWARD AROUND THE RIDGE AND WELL AWAY FROM OUR AREA. HOWEVER, SOME CONVECTIVE CLOUD DEBRIS HAS BEEN ABLE TO SPILL OVER THE RIDGE. THIS THINNED OUT EARLIER AS THE INITIAL MCS DROPPED DOWN INTO THE CAROLINA ALONG WITH THE AFOREMENTIONED SHORT. A BAND OF MID LEVEL CLOUDS EARLY THIS MORNING IS NOT TO FAR WEST OF OUR AREA, HOWEVER THE TRAJECTORY SHOULD KEEP MOST OF THAT OUT OF OUR CWA. THEREFORE, SOME STRATOCUMULUS WITH MAINLY AREAS OF HIGH CLOUDS. THE NORTHEASTERLY FLOW DOES NOT LOOK TERRIBLY STRONG TODAY /ESPECIALLY THIS AFTERNOON/, THEREFORE WE MAY END UP HAVING A SEA BREEZE BOUNDARY FORM AND SLIDE INLAND LATER THIS AFTERNOON AND EARLY THIS EVENING. THE MOS GUIDANCE IS HINTING AT THIS SCENARIO AS IS A LOCALLY RUN WRF, ALTHOUGH WITH THE FLOW MORE FROM THE NORTHEAST OVERALL TODAY PERHAPS ANY SEA BREEZE PUSH WILL NOT BE AS ROBUST AS THE ONE LATE YESTERDAY. AS FOR TEMPERATURES, WE GENERALLY SIDED WITH AN EVEN BLENDED APPROACH OF THE GFS/NAM MOS BUT DID MAKE SOME ADJUSTMENTS MAINLY ALONG THE COAST DUE TO THE ONSHORE FLOW. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... THE OMEGA BLOCK IS MAINTAINED DURING THIS TIME FRAME, HOWEVER THERE ARE SIGNS THAT THIS STARTS TO BREAK DOWN SOME AT THE END OF THE PERIOD. BEFORE THEN, A RATHER SHARP UPPER-LEVEL RIDGE IS FORECAST TO GRADUALLY MOVE CLOSER TO OUR AREA. THIS WILL KEEP A WEAKER EXTENSION OF HIGH PRESSURE OVER OUR AREA. FOR TONIGHT, ANY STRATOCUMULUS SHOULD TEND TO FLATTEN AND DISSIPATE DURING THE EVENING HOURS. THE HOURLY TEMPERATURES MAY BE IMPACTED BY ANY INLAND PROPAGATING SEA BREEZE BOUNDARY. IF A BOUNDARY DOES DEVELOP AND MOVE INLAND, IT SHOULD DISSIPATE BY ABOUT MID EVENING AS IT MIXES OUT AND THE BOUNDARY LAYER COOLS/STABILIZES. WHILE DEW POINTS ARE FORECAST TO COME UP SOME, IT STILL APPEARS A BIT ON THE DRY SIDE TO ALLOW FOR FOG DEVELOPMENT. FOR THURSDAY, AS A STORM SYSTEM IN THE PLAINS GRADUALLY APPROACHES THE OHIO VALLEY, THE UPPER-LEVEL RIDGE SLOWLY IS PUSHED EASTWARD. AS THIS FEATURE STILL REMAINS TO OUR WEST THOUGH, SURFACE HIGH PRESSURE IS MAINTAINED TO EXTEND DOWN INTO OUR AREA IN A WEAKENED STATE. AS THE UPPER-LEVEL RIDGE SLOWLY MIGRATES EASTWARD, THE AIRMASS IS FORECAST TO MODIFY SOME THEREFORE AWAY FROM THE COAST WE SHOULD HAVE DAYTIME HIGHS A FEW DEGREES WARMER. THE OVERALL FLOW REMAINS ON THE WEAKER SIDE IN THE LOWER LEVELS, THEREFORE WITH INCREASING THERMAL DIFFERENCES FROM THE COAST TO INLAND, A SEA BREEZE SHOULD OCCUR. AS THE LOW-LEVEL MOISTURE INCREASES SOME MORE DURING THE NIGHT, WE MAY HAVE PATCHY FOG DEVELOP LATE AND TOWARD FRIDAY MORNING IN SOME OUTLYING/RURAL AREAS. FOR FRIDAY, PERHAPS PATCHY FOG TO START OTHERWISE A STORM SYSTEM MIGRATES NEAR THE OHIO VALLEY WHICH SLOWLY BRINGS THE UPPER-LEVEL RIDGE AXIS OVER OUR CWA. AS THE RIDGE BECOMES ORIENTATED A BIT DIFFERENTLY AND LEANS MORE TOWARD THE NORTHEAST, A WEAKNESS LOOKS TO DEVELOP ON ITS NORTHWEST SIDE AS AN UPPER-LEVEL TROUGH EXTENDS BACK ACROSS EASTERN CANADA. AT THE SURFACE, THIS IS IN THE FORM OF A FRONTAL BOUNDARY THAT WILL TRY AND DROP SOUTHWARD. DURING THE DAY THOUGH, THIS FEATURE SHOULD STAY TO OUR NORTH DUE TO THE SHARPNESS OF THE UPPER-LEVEL RIDGE. AGAIN, SOME MODIFICATION OF THE AIRMASS THEREFORE PERHAPS A DEGREE OR TWO WARMER FOR HIGHS AWAY FROM THE COAST. A POSSIBLE FLY IN THE OINTMENT IS SOME INCREASE IN CLOUDS. THE COMBINATION OF INCREASING MOISTURE SHOULD ALLOW FOR MORE CLOUDS TO DEVELOP AND ALSO THERE COULD BE SOME CONVECTIVE CLOUD DEBRIS OVERTOPPING THE RIDGE. AS FOR TEMPERATURES, WE GENERALLY WENT WITH A MOS BLEND BUT MADE SOME TWEAKS TO ACCOUNT FOR LOCAL AFFECTS AND SOME COOLING ALONG THE COAST. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THIS TIME FRAME STARTS WITH THE OMEGA BLOCKING PATTERN BREAKING DOWN, HOWEVER THE FLOW REMAINS RATHER AMPLIFIED ALLOWING A POTENTIALLY STRONG CLOSED LOW TO MEANDER INTO THE SOUTHEASTERN U.S. WITH TIME. THIS PATTERN REGIME WOULD LEAD TO A MORE UNSETTLED TIME FRAME FOR OUR CWA. THE GFS ENSEMBLES INDICATE A LARGE TROUGH GRADUALLY SETTLING INTO THE EAST WITH SEVERAL MEMBERS SHOWING A PRONOUNCED CUT-OFF LOW. HOWEVER, THERE ARE DIFFERENCES NOTED IN THE STRENGTH AND POSITIONING OF THE CLOSED LOW/TROUGH AXIS. BASED ON SOME LINGERING BLOCKING IN THE PATTERN, A SLOWER EVOLUTION OF THIS ENTIRE SYSTEM APPEARS TO BE A BETTER WAY TO GO ATTM. WE WILL MAINTAIN CHANCE POPS FOR MOST OF THIS TIME FRAME, HOWEVER ANY WIDESPREAD SHOWERS AND THUNDERSTORMS MAY BE TIED TO THE DIURNAL MAXIMUM. GIVEN THE SLOWNESS OF THE PATTERN, DID DELAY THE LOW POPS SOME FRIDAY NIGHT FROM WEST TO EAST. A LARGE SURFACE HIGH IS FORECAST TO BUILD WESTWARD AND OVER THE TOP OF THE CLOSED LOW. THE KICKER UPSTREAM LOOKS FAR ENOUGH BEHIND TO NOT ALLOW THE CLOSED LOW TO STEADILY SHIFT EASTWARD. THEREFORE, WE MAY END UP BEING IN A CORRIDOR OF ENHANCED LIFT ESPECIALLY MONDAY AND TUESDAY. WE MAY HAVE TO EVENTUALLY KEEP AN EYE ON THE QPF AMOUNTS AS MOISTURE FROM THE ATLANTIC LOOKS TO CONTINUE TO BE PULLED INLAND ON THE EAST SIDE OF THE CLOSED LOW. AS A RESULT, WE MAY END UP LOOKING AT SOME LOCALLY HEAVY RAINFALL. THIS MAY ESPECIALLY BE TRUE FOR AREAS FARTHER INLAND WITH ANY POSSIBLE UPSLOPE COMPONENT. THERE IS SOME UNCERTAINTY WITH THE EXACT DIRECTION/STRENGTH OF THE ONSHORE FLOW, BUT WITH WATER TEMPERATURES STILL IN THE 50S IT WILL NOT TAKE MUCH TO KEEP DAYTIME HIGHS IN THE 60S ESPECIALLY IF WE REMAIN FAIRLY CLOUDY. OVERALL, NO SIGNIFICANT CHANGES WERE MADE ALTHOUGH WE DID BLEND IN A SMALL PERCENTAGE OF THE 00Z MOSGUIDE TO INTRODUCE SOME NEW DATA INTO THE FORECAST. && .AVIATION /09Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THROUGH 12Z...VFR. LIGHT WIND. AFTER 12Z TODAY...VFR. SCT SC DEVELOP EARLY THIS AFTN 4000-6000 FT AND MAY BECOME A PERIOD OF BKN CIGS LATER IN THE DAY OR THIS EVENING. THE 06Z NAM CONTINUES TO INSIST FROM ITS PREVIOUS CYCLE THAT THE DECK OF BKN-OVC SPREADING SSW FROM THE NY/CT-MA BORDER AT 0830Z EVENTUALLY ARRIVES AT PHL LATE THIS AFTN AND DOESNT THIN OUT TIL NEAR 09Z THURSDAY. 00Z GFS/ECMWF WERE LESS ROBUST. WILL CHECK THE 06Z GFS CYCLE FOR ANY CHANGES /BTW...THE GFS WAS IMPROVED IN CERTAIN ASPECTS BEGINNING THE 9TH OF MAY/. GUSTY N WINDS VCNTY KACY TO 20 KTS 12Z-16Z THIS MORNING DIMINISH AND SEA BREEZES DEVELOP KACY KILG ETC DURING THE AFTN. TONIGHT...VFR WITH POSSIBLE BRIEF ISOLATED MVFR FOG POSSIBLE IN THE COUNTRYSIDE TAF LOCATIONS TOWARD DAWN THURSDAY. ANY SCT-BKN CLOUDS NEAR 5-6000 FT SHOULD DISSIPATE DURING THE NIGHT. MOST OF THOSE CLOUDS/CIGS SHOULD BE CONFINED TO NJ. LIGHT WIND. OUTLOOK... THURSDAY...VFR. LIGHT WIND BECOMING AFTERNOON SEA BREEZE INFLUENCED. SCT-BKN 5000 FT SC DEVELOP IN THE AFTN. THURSDAY NIGHT...VFR BUT WITH POSSIBLE PATCHY MVFR FOG IN SOME OF THE COUNTRYSIDE TAF LOCATIONS TOWARD DAWN FRIDAY. LIGHT WIND. FRIDAY...VFR WITH BROKEN CIGS NEAR 5000 FT IN THE AFTN. SLY FLOW 8 TO 18 KTS. FRIDAY NIGHT...VFR CIGS MAY LOWER TO IFR CIGS AND POSSIBLY A VSBY REDUCTION IN ST/FOG LATE AT NIGHT. LIGHT WIND. SATURDAY...CONDS BECOMING VFR CIGS DAYTIME BUT IFR CIGS MAY DEVELOP AGAIN AT NIGHT. SE FLOW 8 TO 18 KTS. CHANCE OF SHOWERS. SUNDAY...MVFR CONDS IN SHOWERS. LOOKS LIKE SE FLOW. && .MARINE... SCA CONTINUES FOR THE ATLC WATERS AND MAY CONTINUE INTO THE 14TH. FOR NOW WE EXTEND 12 HOURS EACH FCST SHIFT UNTIL WE SEE A LIGHT AT THE END OF THE TUNNEL WHEREBY THE 5-7 FT 8 TO 10 SEC PERIOD EASTERLY SWELL WILL SUBSIDE BELOW 5 FT. GRADIENT 20-25 KTS NNE GUSTS VICINITY OF CT/E LI WILL GRAZE OUR NJ COAST THIS MORNING BETWEEN 8AM AND NOON. FOR DEL BAY...E SWELLS ARE DAMPED OUT AND LESS THAN 5 FT. NO SCA THERE. OUTLOOK SUNDAY AND MONDAY...MONITORING FOR A MORE SIGNIFICANT PERIOD OF E OR SE WIND GUSTS 20-25 KTS AND SEAS BUILDING TO 6+ FT WITH SCA POTENTIAL. && .TIDES/COASTAL FLOODING... CFS WAS CANCELLED WITH ALL TIDE GAGES BELOW FS THIS MORNING. REEDY PT WAS HOVERING AROUND A 1.2 FT DEPARTURE AT 448 AM AS WE NEAR THE 530-548 AM HIGH TIDE PREDICTED TO BE 5.87 FT. THE RESULT WOULD BE A 7.1 FT STORM TIDE OR ABOUT AN INCH BELOW FS. NO CF.STATEMENT PLANNED UNLESS A SHARP POSITIVE DEPARTURE OCCURS BEFORE 530 AM. WE ARE MONITORING ETSS/DBOFS/CBOFS PREDICTIVE TOOLS VS REALITY AND WILL DO AN IN HOUSE TOOL CHECK AROUND 3AM. TIDAL DEPARTURES ARE EXPECTED TO CONTINUE WELL ABOVE THE ALREADY APPROACHING FULL MOON RELATED PREDICTED ASTRONOMICALLY HIGHER THAN NORMAL VALUES...THROUGH AT LEAST EARLY NEXT WEEK. SO THERE WILL BE OTHER NIGHT TIME OPPORTUNITIES FOR POSSIBLE SPOTTY MINOR INUNDATION EXCEEDENCES BUT NOTHING SUBSTANTIAL APPEARS IMMINENT. NIGHTTIME TIDE CYCLES APPEAR TO BE THE ASTRONOMICALLY HIGHER OF THE TWICE DAILIES. IT WOULD APPEAR THE BEST CHANCE FOR AN EXTENSIVE MINOR COASTAL FLOOD EPISODE WOULD BE ASSOCIATED WITH ANY DEVELOPING EAST OR SOUTHEAST BOUNDARY LAYER WIND GRADIENT OF 20 KNOTS OR MORE...WHICH SEEMS TO SLATED FOR EARLY NEXT WEEK. THIS PART IS NOW IN THE HWO. THE CURRENT ON GOING TIDAL SURGE FORCING IS PROBABLY RELATED TO THE PERSISTENT NNE GRADIENT FLOW IN THE W ATLC ASSOCIATED WITH THE BLOCKED PRESSURE PATTERN AND EKMAN TRANSPORT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR ANZ450>455. && SYNOPSIS...GORSE NEAR TERM...GORSE SHORT TERM...GORSE LONG TERM...GORSE AVIATION...DRAG 503A MARINE...DRAG 503A TIDES/COASTAL FLOODING...503 A
Hazardous weather outlook, May 11, 4:02 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 AM EDT WED MAY 11 2011 MDZ008-012-015-019-020-NJZ001-007>010-012-015-PAZ054-055-060>062- 067>069-120815- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 402 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR SUNDAY THROUGH TUESDAY. HOWEVER, THERE IS SOME UNCERTAINTY REGARDING THE TIMING AND TRACK OF THE SYSTEM TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ013-014-016>027-PAZ070-071-120815- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE- PHILADELPHIA- 402 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE FOR EVENING AND NIGHTTIME MINOR COASTAL FLOODING EPISODES MONDAY AND TUESDAY WITH A PERSISTENT EAST TO SOUTHEAST FLOW. IN ADDITION, THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR SUNDAY THROUGH TUESDAY. HOWEVER, THERE IS SOME UNCERTAINTY REGARDING THE TIMING AND TRACK OF THE SYSTEM TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-120815- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 AM EDT WED MAY 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-120815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 402 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:08 PM EDT | Coastal Flood Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 12 hr |
Nearby
Coastal Flood Advisories in Maryland, 2011Every coastal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.